# SDR ASAA2021082735808

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,690 hours, 14,073 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Stuck
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT ABLE TO SET MCP ALTITUDE. ( TRIED A REET BUT STILL NOT WORKING) STUCK AT 37900FT. GROUNDED - YES. PERFORMED A/C POWER DOWN FOR TROUBLESHOOTING REF B737-800 MM 0-60-99. MCP ATTITUDE WAS ABLE TO RESET, AND NO LONGER STUCK @ 37900 FT. PERFORMED DFCS BITE REF FIM 22-11 TASK 801. TEST PASSED. GROUND VERIFICATION SUCCESSFUL. SEAMC LASTER NOTIFIED.
